Vol 2, No 2 (2018)

December

DOI: https://doi.org/10.29099/ijair.v2i2

This issue has been available online since 03th August 2018 for the regular issue of December 2018. All articles in this issue (5 original research articles) were authored/co-authored by 13 authors from 3 countries (Iraq, Egypt and Indonesia). 

Table of Contents

Articles

Yopi Andry Lesnussa, (Jurusan Matematika Fakultas MIPA Universitas Pattimura Indonesia)
C. G. Mustamu, (Jurusan Matematika FMIPA Universitas Pattimura Indonesia)
F. Kondo Lembang, (Jurusan Matematika FMIPA Universitas Pattimura Indonesia)
M. W. Talakua, (Jurusan Matematika FMIPA Universitas Pattimura Indonesia)
PDF
41 - 50
10.29099/ijair.v2i2.59 Abstract views : 1635 | PDF views : 605
Saad Mohamed Darwish, (Department of Information Technology, Institute of Graduate Studies and Research, Alexandria University Egypt)
Hany M ELgohary, (Department of Information Technology Institute of Graduate Studies and Researches. Alexandria University Egypt)
PDF
51 - 62
10.29099/ijair.v2i2.67 Abstract views : 726 | PDF views : 146
Ade Bastian, (Universitas Majalengka Indonesia)
Rezha Nugraha, (Universitas Majalengka )
PDF
63 - 70
10.29099/ijair.v2i2.58 Abstract views : 638 | PDF views : 135
Saad Mohamed Darwish, (Department of Information Technology, Institute of Graduate Studies and Research, Alexandria University Egypt)
Zainab H Noori, (2University of Babylon-Iraq )
PDF
71 - 81
10.29099/ijair.v2i2.66 Abstract views : 542 | PDF views : 114
Alfian Faiz, (Universitas Negeri Semarang Indonesia)
Subiyanto Subiyanto, (Universitas Negeri Semarang Indonesia)
Ulfah Mediaty Arief, (Universitas Negeri Semarang Indonesia)
PDF
82 - 94
10.29099/ijair.v2i2.71 Abstract views : 877 | PDF views : 161